# SDR UALA2012012500508

- Difficulty date: January 25, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 50,118 hours, 5,924 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200412
- Part serial: 4
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR FAILURE, RTFL.  REPLACED WEATHER RADAR ANTENNA.  REPLACED WEATHER RADAR CONTROL PANEL IAW MM.
